NASHINE, HEMANT (2015) COMMON FIXED POINT THEOREMS SATISFYING INTEGRAL TYPE RATIONAL CONTRACTIVE CONDITIONS AND APPLICATIONS. Miskolc Mathematical Notes, 16 (1). pp. 321-352. ISSN 1787-2405 (print), 1787-2413 (elecronic)
|
Text
1133.pdf Download (916kB) | Preview |
Official URL: https://doi.org/10.18514/MMN.2015.1133
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 25 Nov 2018 06:58 |
Last Modified: | 25 Nov 2018 06:58 |
URI: | http://real.mtak.hu/id/eprint/87780 |
Actions (login required)
![]() |
Edit Item |